American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 4, Issue 5

Open AccessArticle
Forecast of Sarima Models: Αn Application to Unemployment Rates of Greece
American Journal of Applied Mathematics and Statistics. 2016, 4(5), 136-148. DOI: 10.12691/ajams-4-5-1
Pub. Date: September 29, 2016Views: 26156Downloads: 23099Citations: 3
Open AccessArticle
Application of Co-integration and Causality Analysis for Expenditure of International Tourists’ Arrival in Nepal
American Journal of Applied Mathematics and Statistics. 2016, 4(5), 149-153. DOI: 10.12691/ajams-4-5-2
Pub. Date: October 12, 2016Views: 9553Downloads: 7416
Open AccessArticle
A Note on the Unique Solution of the Integral Equations in the Framework of Fixed Point Theorem on Partially Ordered Metric Space
American Journal of Applied Mathematics and Statistics. 2016, 4(5), 154-160. DOI: 10.12691/ajams-4-5-3
Pub. Date: October 27, 2016Views: 5116Downloads: 3460
Open AccessArticle
Numerical Analysis on MHD Natural Convection within Trapezoidal Cavity Having Circular Block
American Journal of Applied Mathematics and Statistics. 2016, 4(5), 161-168. DOI: 10.12691/ajams-4-5-4
Pub. Date: October 28, 2016Views: 9758Downloads: 7708
Figure of 6